# SDR VGCA20150901001

- Difficulty date: September 1, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 38,616 hours, 22,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 18392
- Condition: Dim
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER EXIT LIGHTS DIM.  REPLACED EMER EXIT LIGHT UNIT.
